# SDR TWAA9809301

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929L
- Make and model: Doug DC-9-32
- Aircraft serial: 47174
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead Angle
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND LT PYLON UPPER AFT BULKHEAD ANGLE CRACKED AT INBOARD AND OUTBOARD ENDS.  MADE AND INSTALLED NEW ANGLE PER SRM 51-01, PAGE 1, ITEM C.  (X)
